TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 12.

Grebenev, Vladimir N. and Oberlack, Martin (2018):
Homogeneous Isotropic Turbulence: Geometric and Isometry Properties of the 2-point Velocity Correlation Tensor.
In: Journal of Nonlinear Mathematical Physics, 25 (4), pp. 650-672, ISSN 1402-9251,
DOI: 10.1080/14029251.2018.1503447,
[Online-Edition: https://doi.org/10.1080/14029251.2018.1503447],
[Article]

Wacławczyk, Marta and Grebenev, Vladimir N. and Oberlack, Martin (2017):
Lie symmetry analysis of the Lundgren–Monin–Novikov equations for multi-point probability density functions of turbulent flow.
In: Journal of Physics A: Mathematical and Theoretical, 50 (17), p. 175501, ISSN 1751-8113,
[Online-Edition: http://doi.org/10.1088/1751-8121/aa62f4],
[Article]

Grebenev, Vladimir N. and Oberlack, Martin and Megrabov, A. G. and Grishkov, A. N. (2016):
Symmetry transformations of an ideal steady fluid flow determined by a potential function.
In: Journal of Mathematical Physics, 57 (10), p. 103506, ISSN 0022-2488,
[Online-Edition: http://doi.org/10.1063/1.4965224],
[Article]

Grebenev, Vladimir N. and Oberlack, Martin and Grishkov, A. N. (2013):
Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence.
In: Zeitschrift für Angewandte Mathematik und Physik, 64 (3), Springer, pp. 599-620, ISSN 0044-2275,
[Online-Edition: http://link.springer.com/article/10.1007%2Fs00033-012-0251-7],
[Article]

Grebenev, Vladimir N. and Oberlack, Martin (2011):
Geometric Realization of the Two-Point Velocity Correlation Tensor for Isotropic Turbulence.
In: Journal of Nonlinear Mathematical Physics (JNMP), 18 (1), Atlantis Press, pp. 109-120, ISSN 1402-9251,
[Online-Edition: http://www.worldscinet.com/jnmp/18/1801/S1402925111001192.ht...],
[Article]

Liu, Zeng and Oberlack, Martin and Grebenev, Vladimir N. and Liao, Shi-Jun (2011):
Explicit series solution of a closure model for the Kármán-Howarth equation.
In: ANZIAM Journal, Australian Mathematical Society, ISSN 1446-1811,
[Article]

Grebenev, Vladimir N. and Oberlack, Martin (2009):
A Geometric Interpretation of the Second-Order Structure Function Arising in Turbulence.
In: Mathematical Physics, Analysis and Geometry, 12 (1), Springer, pp. 1-18, ISSN 1385-0172.,
[Online-Edition: http://www.springerlink.com/content/c1k006pxg045x575/],
[Article]

Grebenev, Vladimir N. and Grishkov, A. N. and Oberlack, Martin (2008):
Lie algebra methods in Statistical Theory of Turbulence.
In: Journal of Nonlinear Mathematical Physics (JNMP), 15 (2), Atlantis Press, pp. 1-25, ISSN 1402-925,
[Article]

Grebenev, Vladimir N. and Oberlack, Martin (2007):
Approximate Lie symmetries of the Navier-Stokes equations.
In: Journal of Nonlinear Mathematical Physics, 14. pp. 157-163, [Article]

Grebenev, Vladimir N. and Oberlack, Martin (2007):
Compatible differential constraints to an infinite chain of transport equations for cumulants.
In: Communications in Nonlinear Science and Numerical Simulation, 12. pp. 336-349, [Article]

Grebenev, Vladimir N. and Oberlack, Martin (2006):
Hidden symmetries to a Hanjalic-Launder semiempirical model of turbulence.
In: Regular and Chaotic Dynamics, 11. pp. 371-381, [Article]

Grebenev, Vladimir N. and Oberlack, Martin (2005):
A Chorin-Type Formula for Solutions to a Closure Model for the von Kármán-Howarth Equation.
In: Journal of Nonlinear Mathematical Physics, 12. pp. 1-9, [Article]

This list was generated on Tue Oct 20 01:06:08 2020 CEST.